Representations of Yang-Mills algebras. (English) Zbl 1271.17012

Let \(k\) be an algebraically closed field of characteristic zero. Given any positive integer \(n\geq 2\), let \(\mathcal{F}(n)\) be the free Lie algebra generated by \(x_{1},\cdots, x_{n}\). The Yang-Mills Lie algebra \(\mathcal{YM}(n)\) is defined by \( \mathcal{YM}(n)=\mathcal{F}(n)/\langle \{\sum_{i=1}^{n}[x_{i}, [x_{i}, x_{j}]]: j=1,\cdots, n\}\rangle.\) The Yang-Mills algebra \(\text{YM}(n)\) is the associative enveloping algebra \(\mathcal{U}(\mathcal{YM}(n))\) of the Lie algebra \(\mathcal{YM}(n)\). Note that \(\text{YM}(n)\) is a cubic Koszul algebra of global dimension \(3\), and it is noetherian if and only if \(n=2\). In this paper, the authors study representations of the Yang-Mills algebras \(\text{YM}(n)\). To this end, they establish a relationship between the Yang-Mills algebras \(\text{YM}(n)\) and the Weyl algebras \(A_{r}(k)\). In particular, they prove that the Weyl algebras \(A_{r}(k)\) are homomorphic images of the Yang-Mills algebras \(\text{YM}(n)\). As a result, they obtain many families of infinite dimensional representations of \(\text{YM}(n)\) via pulling back the representations of \(A_{r}(k)\). Besides, they also describe some nilpotent finite dimensional irreducible representations of \(\text{YM}(n)\).


17B55 Homological methods in Lie (super)algebras
53C07 Special connections and metrics on vector bundles (Hermite-Einstein, Yang-Mills)


Full Text: DOI arXiv


[1] V. Bavula and V. Bekkert, ”Indecomposable representations of generalized Weyl algebras,” Comm. Algebra, vol. 28, iss. 11, pp. 5067-5100, 2000. · Zbl 0963.17004 · doi:10.1080/00927870008827145
[2] R. Berger, ”Koszulity for nonquadratic algebras,” J. Algebra, vol. 239, iss. 2, pp. 705-734, 2001. · Zbl 1035.16023 · doi:10.1006/jabr.2000.8703
[3] R. Berger, La catégorie des modules gradués sur une algèbre graduée.
[4] A. Connes and M. Dubois-Violette, ”Yang-Mills algebra,” Lett. Math. Phys., vol. 61, iss. 2, pp. 149-158, 2002. · Zbl 1028.53025 · doi:10.1023/A:1020733628744
[5] S. C. Coutinho, A Primer of Algebraic \(D\)-Modules, Cambridge: Cambridge Univ. Press, 1995, vol. 33. · Zbl 0848.16019 · doi:10.1017/CBO9780511623653
[6] J. Dixmier, Enveloping Algebras, Providence, RI: Amer. Math. Soc., 1996, vol. 11. · Zbl 0867.17001
[7] M. Douglas, Report on the status of the Yang-Mills Millenium Prize Problem.
[8] P. Hô. Hai, B. Kriegk, and M. Lorenz, ”\(N\)-homogeneous superalgebras,” J. Noncommut. Geom., vol. 2, iss. 1, pp. 1-51, 2008. · Zbl 1151.16028 · doi:10.4171/JNCG/15
[9] J. E. Humphreys, Introduction to Lie Algebras and Representation Theory, New York: Springer-Verlag, 1978, vol. 9. · Zbl 0447.17001
[10] B. Keller, Corrections to ‘Sur les \(A_{\infty}\)-catégories’, preprint.
[11] S. Lang, Algebra, third ed., New York: Springer-Verlag, 2002, vol. 211. · Zbl 0984.00001
[12] K. Lefèvre-Hasegawa, Sur les \(A_{\infty}\)-catégories, thèse de doctorat, spécialité: mathématiques, Université Paris 7, Novembre 2003.
[13] J. C. McConnell and J. C. Robson, Noncommutative Noetherian Rings, Providence, RI: Amer. Math. Soc., 2001, vol. 30. · Zbl 0980.16019
[14] M. Movshev, On deformations of Yang-Mills algebras. · Zbl 1231.16007
[15] M. Movshev and A. Schwarz, ”Algebraic structure of Yang-Mills theory,” in The Unity of Mathematics, Boston, MA: Birkhäuser, 2006, vol. 244, pp. 473-523. · Zbl 1229.81281 · doi:10.1007/0-8176-4467-9_14
[16] N. A. Nekrasov, ”Lectures on open strings, and noncommutative gauge theories,” in Unity from Duality: Gravity, Gauge Theory and Strings, EDP Sci., Les Ulis, 2003, pp. 477-495. · doi:10.1007/3-540-36245-2_8
[17] A. Polishchuk and L. Positselski, Quadratic Algebras, Providence, RI: Amer. Math. Soc., 2005, vol. 37. · Zbl 1145.16009
[18] N. J. A. Sloane, The on-line encyclopedia of integer sequences, 2010. · Zbl 1274.11001
[19] C. A. Weibel, An Introduction to Homological Algebra, Cambridge: Cambridge Univ. Press, 1994. · Zbl 0797.18001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.